MathSciNet Relay Station
MathSciNet bibliographic data
MR2137197 60H10 (34K20 34K50 45D05)
Appleby, J. A. D. Exponential asymptotic stability of nonlinear Itô-Volterra equations with damped stochastic perturbations. Funct. Differ. Equ. 12 (2005), no. 1-2, 7–34.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement